MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406112
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the device was inserted from the right groin to the femoral vein.Following removal of the dilator, the cannula was swollen in two places.Another device was used and inserted through an additional puncture site to complete the procedure with no consequences to the patient.
 
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath was received for evaluation.The sheath had been kinked.No dilator damage was noted.The sheath was flushed with fluid and the dilator was inserted and successfully advanced through the entire length of the sheath assembly and removed with no resistance or functional anomalies noted.No gap or visual anomalies were noted at the dilator/sheath transition.The dilator was flushed with fluid and the returned guidewire was inserted and successfully advanced through the entire length of the dilator with no resistance or functional anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported insertion difficulties and subsequent device replacement could not be determined.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15231872
Report Number3005334138-2022-00472
Device Sequence Number4899519
Product Code DYB
UDI-Device Identifier05414734013918
UDI-Public05414734013918
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number406112
Device Catalogue Number406112
Device Lot Number8188922
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown